Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 642, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Jul 13, 2016, 11:10 PM CDT for 10 counties in Oklahoma. It was in force for 80 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2016, 11:10 PM CDT (04:10 UTC)
- Expired
- Jul 14, 2016, 12:30 AM CDT
- In force
- 80 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Alfalfa County, OK, Blaine County, OK, Garfield County, OK, Grant County, OK, Kay County, OK, Kingfisher County, OK, Logan County, OK, Major County, OK, Noble County, OK, Payne County, OK
The radar
The Vance AFB radar (KVNX), 96 km from the middle of the area, began a volume at 04:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 11:10 PM CDT | TSTM WND GST 63 | 3 Se Breckenridge, OK | |
| Jul 13, 11:15 PM CDT | TSTM WND GST 58 | 4 Se Enid, OK | ENID WOODRING AIRPORT |
| Jul 13, 11:15 PM CDT | TSTM WND GST 61 | 3 Se Breckenridge, OK | |
| Jul 13, 11:25 PM CDT | TSTM WND DMG | Kremlin, OK | EMERGENCY MANAGER REPORTED SIGNIFICANT DAMAGE TO TREES AND SEVERAL BUILDINGS ON NORTH SIDE OF TOWN. INCLUDING SIGNIFICANT DAMAGE TO THE ROOF OF THE POST OFFICE... WHICH HAS LOST A PORTION OF ITS DECKING. TIME ESTIMATED VIA RADAR. |
| Jul 13, 11:42 PM CDT | HAIL 2.17 | 1 Sw Hillsdale, OK | |
| Jul 13, 11:45 PM CDT | HAIL 1 | 6 Ese Garber, OK | |
| Jul 13, 11:55 PM CDT | TSTM WND GST 57 | 7 Sse Red Rock, OK | |
| Jul 14, 12:01 AM CDT | HAIL 1 | 2 Nw Enid, OK | |
| Jul 14, 12:05 AM CDT | TSTM WND GST 62 | 3 Nw Stillwater, OK | |
| Jul 14, 12:08 AM CDT | TSTM WND GST 62 | 3 Nw Stillwater, OK | |
| Jul 14, 12:10 AM CDT | TSTM WND GST 75 | 3 N Stillwater, OK | |
| Jul 14, 12:10 AM CDT | HAIL 1 | Enid, OK | |
| Jul 14, 12:11 AM CDT | TSTM WND GST 72 | 3 Nw Stillwater, OK | |
| Jul 14, 12:18 AM CDT | TSTM WND DMG | Stillwater, OK | SIGNIFICANT TREE DAMAGE IN STILLWATER. KOCO METEOROLOGIST RELAYED VIEWER REPORT VIA TWITTER OF SUBSTANTIAL TREE DOWN ON FENCE. TIME ESTIMATED VIA RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 4.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3256 J/kg
- Mixed-layer CIN
- -185 J/kg
- Mixed-layer LCL
- 1506 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 214 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
578
WUUS54 KOUN 140410
SVROUN
OKC003-011-047-053-071-073-083-093-103-119-140530-
/O.NEW.KOUN.SV.W.0642.160714T0410Z-160714T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1110 PM CDT WED JUL 13 2016
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BLAINE COUNTY IN NORTHWESTERN OKLAHOMA...
NORTHERN KINGFISHER COUNTY IN CENTRAL OKLAHOMA...
SOUTHEASTERN ALFALFA COUNTY IN NORTHWESTERN OKLAHOMA...
SOUTHWESTERN KAY COUNTY IN NORTHERN OKLAHOMA...
NORTHWESTERN LOGAN COUNTY IN CENTRAL OKLAHOMA...
NOBLE COUNTY IN NORTHERN OKLAHOMA...
SOUTHERN GRANT COUNTY IN NORTHERN OKLAHOMA...
GARFIELD COUNTY IN NORTHERN OKLAHOMA...
CENTRAL PAYNE COUNTY IN CENTRAL OKLAHOMA...
EASTERN MAJOR COUNTY IN NORTHWESTERN OKLAHOMA...
* UNTIL 1230 AM CDT
* AT 1109 PM CDT...THE LEADING EDGE OF SEVERE THUNDERSTORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 3 MILES NORTH OF SOONER LAKE
TO 4 MILES SOUTHEAST OF HUNTER TO 4 MILES NORTH OF GOLTRY...MOVING
SOUTH AT 20 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
ENID...STILLWATER...PONCA CITY...PERRY...TONKAWA...HENNESSEY...
HELENA...WAUKOMIS...YALE...POND CREEK...GARBER...MORRISON...
LAHOMA...GLENCOE...COVINGTON...BILLINGS...RINGWOOD...DRUMMOND...
LAMONT AND RED ROCK.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 170 AND 216.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3669 9693 3669 9706 3659 9706 3660 9691
3658 9689 3655 9690 3651 9703 3633 9703
3633 9692 3625 9692 3624 9682 3616 9682
3616 9662 3607 9662 3604 9750 3616 9841
3669 9843 3674 9760
TIME...MOT...LOC 0409Z 347DEG 18KT 3648 9705 3651 9761 3659 9817
HAIL...1.75IN
WIND...70MPH
$$
MAXWELL3 follow-up statements
071
WWUS54 KOUN 140431
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1131 PM CDT WED JUL 13 2016
OKC011-140440-
/O.CAN.KOUN.SV.W.0642.000000T0000Z-160714T0530Z/
BLAINE OK-
1131 PM CDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BLAINE COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE ARE NO LONGER EXPECTED TO
EFFECT BLAINE COUNTY. THEREFORE THE WARNING HAS BEEN CANCELLED.
STRONG WIND GUSTS ASSOCIATED WITH STORM OUTFLOW WILL STILL BE
POSSIBLE.
LAT...LON 3659 9706 3660 9691 3658 9689 3655 9690
3651 9703 3633 9703 3633 9692 3625 9692
3624 9682 3616 9682 3616 9662 3607 9662
3604 9750 3613 9815 3669 9825 3671 9788
3668 9755
TIME...MOT...LOC 0430Z 302DEG 22KT 3647 9706 3647 9746 3660 9795
$$
OKC003-047-053-071-073-083-093-103-119-140530-
/O.CON.KOUN.SV.W.0642.000000T0000Z-160714T0530Z/
KINGFISHER OK-ALFALFA OK-KAY OK-LOGAN OK-NOBLE OK-GRANT OK-
GARFIELD OK-PAYNE OK-MAJOR OK-
1131 PM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHEASTERN KINGFISHER...SOUTHEASTERN ALFALFA...SOUTHWESTERN
KAY...NORTHWESTERN LOGAN...NOBLE...SOUTHERN GRANT...GARFIELD...
CENTRAL PAYNE AND SOUTHEASTERN MAJOR COUNTIES...
AT 1130 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR SOONER LAKE TO 4 MILES SOUTH OF BILLINGS TO 3
MILES NORTHEAST OF HILLSDALE...MOVING SOUTHEAST AT 25 MPH. THE MOST
DAMAGING STORMS WERE LOCATED JUST SOUTH OF BILLINGS AND NEAR
HILLSDALE.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ENID...STILLWATER...PERRY...HENNESSEY...WAUKOMIS...YALE...
POND CREEK...GARBER...MORRISON...LAHOMA...GLENCOE...COVINGTON...
BILLINGS...DRUMMOND...RED ROCK...MARSHALL...KREMLIN...GOLTRY...
BRECKENRIDGE AND MENO.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 170 AND 211.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3659 9706 3660 9691 3658 9689 3655 9690
3651 9703 3633 9703 3633 9692 3625 9692
3624 9682 3616 9682 3616 9662 3607 9662
3604 9750 3613 9815 3669 9825 3671 9788
3668 9755
TIME...MOT...LOC 0430Z 302DEG 22KT 3647 9706 3647 9746 3660 9795
HAIL...1.75IN
WIND...70MPH
$$
11505
WWUS54 KOUN 140444
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1144 PM CDT WED JUL 13 2016
OKC003-071-140454-
/O.CAN.KOUN.SV.W.0642.000000T0000Z-160714T0530Z/
ALFALFA OK-KAY OK-
1144 PM CDT WED JUL 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALFALFA AND
SOUTHWESTERN KAY COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3664 9762 3645 9703 3633 9703 3633 9693
3625 9692 3624 9682 3616 9682 3616 9662
3607 9662 3604 9750 3613 9815 3663 9809
3665 9792
TIME...MOT...LOC 0444Z 303DEG 28KT 3637 9731 3651 9792
$$
OKC047-053-073-083-093-103-119-140530-
/O.CON.KOUN.SV.W.0642.000000T0000Z-160714T0530Z/
KINGFISHER OK-LOGAN OK-NOBLE OK-GRANT OK-GARFIELD OK-PAYNE OK-
MAJOR OK-
1144 PM CDT WED JUL 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHEASTERN KINGFISHER...NORTHWESTERN LOGAN...NOBLE...
SOUTHWESTERN GRANT...GARFIELD...CENTRAL PAYNE AND SOUTHEASTERN MAJOR
COUNTIES...
AT 1144 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTH OF PERRY TO 5 MILES SOUTHEAST OF
HILLSDALE...MOVING SOUTHEAST AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ENID...STILLWATER...PERRY...HENNESSEY...WAUKOMIS...YALE...GARBER...
MORRISON...LAHOMA...GLENCOE...COVINGTON...BILLINGS...DRUMMOND...
RED ROCK...MARSHALL...KREMLIN...BRECKENRIDGE...MULHALL...
HUNTER AND ORLANDO.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 170 AND 204.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3664 9762 3645 9703 3633 9703 3633 9693
3625 9692 3624 9682 3616 9682 3616 9662
3607 9662 3604 9750 3613 9815 3663 9809
3665 9792
TIME...MOT...LOC 0444Z 303DEG 28KT 3637 9731 3651 9792
HAIL...1.75IN
WIND...70MPH
$$
11353
WWUS54 KOUN 140521
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1221 AM CDT THU JUL 14 2016
OKC053-093-140531-
/O.CAN.KOUN.SV.W.0642.000000T0000Z-160714T0530Z/
GRANT OK-MAJOR OK-
1221 AM CDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN GRANT AND
SOUTHEASTERN MAJOR COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3636 9738 3633 9703 3633 9693 3625 9692
3624 9682 3616 9682 3616 9662 3607 9662
3604 9750 3612 9811 3643 9795 3644 9780
TIME...MOT...LOC 0521Z 313DEG 32KT 3616 9705 3633 9777
$$
OKC047-073-083-103-119-140530-
/O.CON.KOUN.SV.W.0642.000000T0000Z-160714T0530Z/
KINGFISHER OK-LOGAN OK-NOBLE OK-GARFIELD OK-PAYNE OK-
1221 AM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHEASTERN KINGFISHER...NORTHWESTERN LOGAN...SOUTHERN NOBLE...
SOUTHERN GARFIELD AND CENTRAL PAYNE COUNTIES...
AT 1221 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR STILLWATER TO 3 MILES SOUTHWEST OF FAIRMONT...
MOVING SOUTHEAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
ENID...STILLWATER...PERRY...HENNESSEY...WAUKOMIS...YALE...MORRISON...
GLENCOE...COVINGTON...MARSHALL...BRECKENRIDGE...MULHALL...ORLANDO...
FAIRMONT...DOUGLAS...QUAY...LAKE CARL BLACKWELL...LAKE MCMURTRY...
BISON AND LUCIEN.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 170 AND 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3636 9738 3633 9703 3633 9693 3625 9692
3624 9682 3616 9682 3616 9662 3607 9662
3604 9750 3612 9811 3643 9795 3644 9780
TIME...MOT...LOC 0521Z 313DEG 32KT 3616 9705 3633 9777
HAIL...1.75IN
WIND...70MPH
$$
11What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 9:11 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jul 13, 9:11 PM CDT, 1 hour 59 minutes before
Area Forecast Discussion...UPDATED National Weather Service Norman OK 911 PM CDT WED JUL 13 2016 .UPDATE... Increased PoPs across northeastern OK. Please see the discussion below. && .DISCUSSION... A fairly stout supercell continues to track southward across Kay Co. this evening along a cold front. Other storms were also trying to develop west of the main supercell into NE Grant Co. Increased PoPs to mid chance values here. Further south, across NW TX and the SE TX panhandle, other storms again developed along a dryline and moved east. However, given downstream environment these should dissipate rather quickly with the onset of nightfall. Adjusted winds slightly downward across the SW, but no other changes were made to the forecast. All updated products have been sent. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 76 97 74 93 / 10 20 40 30 Hobart OK 77 102 75 97 / 10 20 30 30 Wichita Falls TX 79 103 78 100 / 0 0 20 30 Gage OK 71 98 69 90 / 20 50 40 30 Ponca City OK 74 94 71 88 / 30 50 70 30 Durant OK 78 96 76 95 / 0 10 20 30 && .OUN Watches/Warnings/Advisories... OK...None. TX...None. && 03/26
Hazardous weather outlook, Jul 13, 9:13 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 913 PM CDT WED JUL 13 2016 OKZ004>048-050>052-TXZ083>090-150215- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 913 PM CDT WED JUL 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF TONIGHT... .THUNDERSTORMS... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT... MAINLY BEFORE MIDNIGHT...ACROSS NORTHERN OKLAHOMA. THE SLIGHT RISK COVERS LOCATIONS FROM JUST NORTH OF STILLWATER...AND EAST OF A LINE FROM PERRY TO BLACKWELL. THE PRIMARY HAZARDS WILL BE DAMAGING WINDS UP TO 65 MPH AND HAIL UP TO THE SIZE OF GOLFBALLS. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE MARGINAL RISK AREA SHOULD BE PREPARED FOR POSSIBLE SEVERE WEATHER OPERATIONS LATE THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .THUNDERSTORMS... THUNDERSTORMS WILL BE POSSIBLE EACH DAY THROUGH SATURDAY. THE HIGHEST CHANCES WILL BE OVER THE NORTHERN-HALF OF OKLAHOMA. THERE IS A SLIGHT RISK OF SEVERE STORMS LATE THURSDAY INTO THE EARLY MORNING HOURS FRIDAY ACROSS NORTHERN OKLAHOMA...ALONG WITH A MARGINAL RISK EXTENDING SOUTH TO INTERSTATE-40. DAMAGING WIND GUSTS UP TO 75 MPH AND HAIL UP TO TENNIS BALL SIZE WILL BE THE PRIMARY HAZARDS...ALONG WITH HIGH RAIN TOTALS. A MARGINAL RISK WILL BE SEEN ACROSS FAR NORTHERN OKLAHOMA ON FRIDAY WITH DAMAGING WINDS AND HAIL POSSIBLE WITH THE STRONGEST STORMS. .HEAT... AFTERNOON HEAT INDICES OF 100 TO 108 ARE POSSIBLE ACROSS OKLAHOMA AND WESTERN NORTH TEXAS ON THURSDAY. HEAT SAFETY GUIDELINES SHOULD BE FOLLOWED TO AVOID HEAT RELATED ILLNESS. SLIGHTLY COOLER TEMPERATURES AND HEAT INDICES ARE EXPECTED FRIDAY AND SATURDAY...BEFORE A RETURN TO A PROLONGED PERIOD OF HOT TEMPERATURES RETURNS SUNDAY AND NEXT WEEK. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Jul 13, 8:11 PM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
811 PM CDT WED JUL 13 2016
OKZ008-140215-
KAY OK-
811 PM CDT WED JUL 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KAY COUNTY UNTIL 915
PM CDT...
AT 809 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
GEUDA SPRINGS...MOVING SOUTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS OVER 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
NEWKIRK...CHILOCCO AND HARDY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR IF STORMS THREATEN YOU.
&&
LAT...LON 3699 9675 3699 9676 3685 9704 3700 9726
3700 9677
TIME...MOT...LOC 0109Z 307DEG 16KT 3705 9715
03The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:11 PM CDT | Special Weather Statement | OUN | Kay | 64 min |
| Jul 13, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 73 min |
| Jul 13, 9:00 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 30 min |
| Jul 13, 9:26 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 64 min |
| Jul 13, 9:42 PM CDT | Areal Flood Advisory | OUN | Kay | 3 hr |
| Jul 13, 10:24 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 66 min |
| Jul 13, 10:35 PM CDT | Areal Flood Advisory | OUN | Grant, Kay | 3 hr |
| Jul 13, 11:47 PM CDT | Special Weather Statement | OUN | Kingfisher, Logan | 13 min |
| Jul 14, 12:09 AM CDT | Special Weather Statement | OUN | Kingfisher, Lincoln, Logan | 51 min |
| Jul 14, 12:18 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Noble, Payne | 72 min |
| Jul 14, 12:49 AM CDT | Special Weather Statement | OUN | Canadian, Oklahoma | 26 min |
| Jul 14, 1:13 AM CDT | Special Weather Statement | OUN | Canadian, Cleveland, Pottawatomie, Seminole | 32 min |
| Jul 14, 1:30 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie, Seminole | 22 min |
| Jul 14, 1:56 AM CDT | Special Weather Statement | OUN | Lincoln | 49 min |
| Jul 14, 2:37 AM CDT | Special Weather Statement | OUN | Hughes | 38 min |
| Jul 14, 3:12 AM CDT | Special Weather Statement | OUN | Hughes | 33 min |
| Jul 14, 6:31 AM CDT | Special Weather Statement | OUN | Alfalfa | 29 min |
| Jul 14, 6:59 AM CDT | Special Weather Statement | OUN | Alfalfa | 31 min |
| Jul 14, 7:04 AM CDT | Special Weather Statement | OUN | Love | 26 min |
| Jul 14, 7:18 AM CDT | Special Weather Statement | OUN | Harper | 27 min |
| Jul 14, 7:36 AM CDT | Special Weather Statement | OUN | Grant | 24 min |
| Jul 14, 7:44 AM CDT | Special Weather Statement | OUN | Woods | 31 min |
| Jul 14, 7:56 AM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 30 min |
| Jul 14, 9:10 AM CDT | Special Weather Statement | OUN | Grant | 35 min |
| Jul 14, 9:35 AM CDT | Special Weather Statement | OUN | Grant | 25 min |
| Jul 14, 10:17 AM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 43 min |
| Jul 14, 10:58 AM CDT | Severe Thunderstorm Warning | OUN | Kay | 32 min |
| Jul 14, 11:22 AM CDT | Special Weather Statement | OUN | Payne | 23 min |
| Jul 14, 12:08 PM CDT | Special Weather Statement | OUN | Lincoln | 37 min |
| Jul 14, 1:41 PM CDT | Special Weather Statement | OUN | Hughes | 34 min |
| Jul 14, 2:28 PM CDT | Severe Thunderstorm Warning | OUN | Atoka | 47 min |
| Jul 14, 3:12 PM CDT | Special Weather Statement | OUN | Atoka, Coal | 33 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.